Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Unusual dizziness everytime I get up

a while ago i was about to take a shower when suddenly i felt like collapsing, I stayed up late last night (i only had 4 hours of sleep) and before that I jogged for an hour. I was exposing myself to radiation of my laptop for i think like the entire day. I am also having occassional dysmenorrhea and now, I just went back to as sleep, but when I woke up, I am still feeling dizzy everytime I get up.
Asked On : Sun, 13 Mar 2011
Answers:  2 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Hi, You may be exhausted from the work done or may be hypoglcemia. Take a glass of lemonade. If this happens again in a normal condition then consult your doctor
Answered: Sun, 13 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
Please note down your blood pressure and had a laboratory examination for Haemoglobin level,, then we can guess out some factors that is disturbing with you,,,
except radiation of laptop
Take care
Answered: Sun, 13 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor